Review: could Percocet cause Retina?
Summary: there is no Retina reported by people who take Percocet yet.
We study 24,291 people who have side effects while taking Percocet from FDA and social media. Find out below who they are, when they have Retina and more.
You are not alone: join a mobile support group for people who take Percocet and have Retina >>>
Percocet has active ingredients of acetaminophen; oxycodone hydrochloride. It is often used in pain. (latest outcomes from Percocet 26,450 users)
On Dec, 21, 2014: No report is found
Do you have Retina while taking Percocet?
You are not alone! Join a mobile support group:
- support group for people who take Percocet
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Percocet, Retina
You may be interested at these reviews (Write a review):
- Percocet and memory loss
A close friend of mine has been using prescription Percocet for 5 to 6 years. Her MD first prescribed the lowest dosage possible to be taken 3 to 4 times daily for pain. I am aware that this medication frequently needs to be increased because it will become less effective. I don't know how many times he has increased the dosage but it has been many times. I believe now she is taking the highest dosage of it up to four to six times daily and six tablets at a time. I have made several attempts to tell her the information I know about Percocet and to have her to ask her MD about her now short and long term memory problems. Her response is to shout at me, telling me she needs that much for pain and to mind my own business when I tell her about the negative side effects I see, especially her daily and hourly memory problems. She has also said she has no reason to speak to her doctor about memory problems. I think that is because she fears he might lower the dosage. My concern about her poor memory only causes her to tell me I am the one with a bad memory, even though the only pain meds I infrequently take are OTC ones. According to my MD, I have been told my memory for my age of 63 is perfectly fine and better than most for my age. Also I take no medications with the side effects that cause memory problems. In addition when my MD prescribes new medication I always read the info that accompanies them, do research online and pay attention to all warnings and side effect info. The few times I have had side effects they have only been GI problems and I have consulted my MD regarding those and work with my MD for an alternative medication. My friend NEVER EVER reads any of the accompanying material that comes with her prescriptions. Also she never looks up her medications online to get additional information, including possible side effects. I worry about her very much and fear she now has an addiction to Percocet. Several years ago she asked her MD for Chantix to stop smoking, never reading the info supplied with the prescription. I urged to read the info and side effects. She declined, telling me she knew what she was doing. After two weeks of using Chantix she had a mental break down and ended up on the psych ward of our local hospital for 3 weeks. That medication was the first that began to cause her to have memory problems. She accepted that fact for about a month then dismissed it claiming her memory problems were over. They weren't because she was still taking Percocet. I understand no one wants to be told by a friend they suspect that person has memory problems, but I haven't done so to be mean or cruel, but only out of great love and concern. At this point with all the Percocet she takes daily she really is at a level to be considered an addict and I fear soon she will convince her MD to increase the dosage because it no longer controls her pain. I've written this review as a cautionary tale to inform others to be vigilant with their family, friends and loved ones as Percocet can and does cause short and long term memory loss. Although all my efforts to assist and speak to my friend have failed, please don't give up on those in your life who you notice are experiencing memory loss signs that take Percocet. If possible speak to them or their MD. Oh, and be prepared to be yelled at that you are the one with memory problems or to be told to mind your own business. And please, please read the information that accompanies all of your medications.
- Why does my urine smell bad?
urine has very strong fowel odor. smells like rotting meat. very concentrated and cloudy and dark color.
- Which issue has caused my periodontitis, my fibromyalgia or spinal stenosis? (2 responses)
At the age of 38 yrs old, I was diagnosed with Fibromyalgia and Spinal Stenosis. Obviously I had both of the disease for some years, and was struggling with the pain and symptoms for some time before I finally got checked, went through years being told they didn't find anything, told I had Herniated disks in My back only. Now with all the findings, there are 7 Herniated disks from My neck to My lower back.
Also since 2010, I was diagnosed with Periodontitis and have been losing all of My teeth in the top of My mouth.
I am 44 yrs old now, have been on disability for the last 4 years. I am down to 6 teeth in the top of My mouth, since having 1 removed just last week. They are telling Me that 3 more need to come out, and I am trying not to sink into total depression, especially since these are now My front teeth. I have a appointment today for a Denture Exam.
I started researching today to see if this Periodontitis is related to either My Spinal Stenosis or My Fibromyalgia. Especially since I once again looked up the definition for Periodontitis. Which States;
**Periodontal Disease and Bone Health. Periodontitis is a chronic infection that affects the gums and the bones that support the teeth. Bacteria and the body's own immune system break down the bone and connective tissue that hold teeth in place.
Of course with My disease of Spinal Stenosis and the bone loss as well as the nerve narrowing, I thought the breaking down of the bone in the gums might have a connection. Research didnt find any linking.
Now with Fibromyalgia, research showed 6 out of 17 thousand that they found. LOL Wow.. Well I guess I am "Number 7". Lucky Me! But it does make more sense now that looking at the definition. It is a Chronic infection (which Fibromyalia does create these) that effects the gums and bones. Bacteria and The Body's own Immune System break down the bone and connective tissue that hold the teeth. Which with Fibromyalgia, our Immune System is always all kinds of "Crazy"!
Oh course you can not have any of these diseases, or any other health issues and wind up with Periodontitis. It happens. But I know from lots of reading, researching and living with Fibromyalgia, that it is "Very Possible"!
I would sure like to know what others with these 2 diseases are experiencing.
Have a Blessed Day.
- Eczema and birth control-microgestin
I started getting eczema over the last year and recently decided it may be from the birth control as well, which I started taking @ 2 months before I got the eczema and skin started breaking out...weight gain, etc. I am on singulair, westcort cream, moisture/kenalog, exederm cream, cerevue wash, cetaphil moisturizer, and started using the black soap which is apparently helping. I started a vegetarian diet and eat mainly the same foods daily to monitor anything for allergies. I stopped taking the pill 3 days ago and I am optimistic. I am hoping others have had positive experiences.
More reviews for: Percocet, Retina
Comments from related studies:
From this study (2 days ago):
eyes are extremely sensitive to light. eyes are painful as I move them around. I feel drunk or spaced out
From this study (4 weeks ago):
The kidney stones are the main problem, I drink more water than the average person that I know. The pain is just unbearable, I can't take much more
From this study (1 month ago):
I was on Chantix for the "allotted" time through the Air Force. It was not long enough so I stopped taking it (sweating stopped) After about 3 months, I was able to get Chantix through the mail from the military and as soon as I reached a stable blood level (I'm assuming it was because of the level of medication in my system) I started sweating again. I wake up at night drenched in sweat. I can be sitting on the couch during the day and simply think about being hot and I start boiling in my own skin. My skin gets hot to the touch. Is this normal? Thanks for any info you may give.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.